# SDR IPXA10561314

- Difficulty date: June 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: HFAB53ID011
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR 2ND FRAME FROM FWD HAS 3 EA GOUGES FROM SCREWS LOCATED .5", 5.7500" AND 4" FROM LWR EDGE.  R & R FRAME DOUBLER IAW SRM 51-40-02-0G.
